On singular monotonic functions whose spectrum has a given Hausdorff dimension

R. Salem

TBD mathscidoc:1701.332048

Arkiv for Matematik, 1, (4), 353-365, 1951.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 751 downloads ] [ 0 comments ]
@inproceedings{r.1951on,
  title={On singular monotonic functions whose spectrum has a given Hausdorff dimension},
  author={R. Salem},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412269956857},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={4},
  pages={353-365},
  year={1951},
}
R. Salem. On singular monotonic functions whose spectrum has a given Hausdorff dimension. 1951. Vol. 1. In Arkiv for Matematik. pp.353-365. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412269956857.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved